# SDR N6WA20101209

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 14,542 hours, 10,282 cycles
- Engine: Ge CF34*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Mislocated
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT WARNING MESSAGE CLIMBING THUR FL230.   VERIFIED FAULTS IN MDC AND INSPECTED LOOP MT139-141, FOUND LOOP BETWEEN HOT AIR SOV AND INSULATION REPOSITIONED LOOP OUTSIDE OF BLANKET IAW AMM 36-21-01.  NO OTHER DEFECTS NOTED.
